# SDR DHL2007366506

- Difficulty date: October 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,133 hours, 24,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK AT FR 57 TO FR 60 RBL 58 2 SPOTS OF CORROSION.  ACCOMPLISHED A PERMANENT MAJOR REPAIR AT MAIN CARGO COMPARTMENT SEAT TRACK AT FR 57 - 60 BY SPLICING A SEAT TRACK SECTION P/N 60-22457 AND SPLICES P/N R532-70490-200 IAW A300 SRM 53-10-10 FIG 725.  TREATED, PRIMED AND PAINTED IAW A300 SRM 51-40-12 AND INSTALLED PER A300 SRM 51-30-30.
